Separating invariants for modular P-groups and groups acting diagonally

Date
2009
Authors
Neusel, M.D.
Sezer, M.
Advisor
Supervisor
Co-Advisor
Co-Supervisor
Instructor
Source Title
Mathematical Research Letters
Print ISSN
1073-2780
Electronic ISSN
1945-001X
Publisher
International Press of Boston / Mathematical Publishing
Volume
16
Issue
6
Pages
1029 - 1036
Language
English
Type
Article
Journal Title
Journal ISSN
Volume Title
Series
Abstract

We study separating algebras for rings of invariants of finite groups. We describe a separating subalgebra for invariants of p-groups in characteristic p using only transfers and norms. Also we give an explicit construction of a finite separating set for invariants of groups acting diagonally. © International Press 2009.

Course
Other identifiers
Book Title
Keywords
Citation
Published Version (Please cite this version)